# SDR UIEA2024020100061

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 2674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT L/H FRAME STA 2674 WIRE BRACKET AND ATT FRAME RIVET HOLES FOUND ELONGATED( WIRE BRACKET REPLACED AS PER SRM 51-10-02, NEW BRACKET HOLES TRANSFERRED AS PER SRM 51-40-05, NEW BRACKET INSTALLED AS PER SRM 51-40-02 AND FRAME REPAIRED AS PER SRM 53-80-07-2R-1 REPAIR 1 FIG 201. NO FURTHER DEFECTS NOTED. )
